# SDR DALA2018110606474

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 44,606 hours, 36,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT OVERWING EXIT ON CEILING PANEL. REPLACED BATTERY PACK AT B5-243. MD90 AMM 33-51. CKS GOOD. OK FOR SERVICE. (LP# 0814402)
